Electron. J. Diff. Eqns., Vol. 1998(1998), No. 24, pp. 1-10.

On reaction-diffusion systems

Luiz Augusto F. de Oliveira

We consider reaction-diffusion systems which are strongly coupled. we prove that they generate analytic semigroups, find a characterization for the spectrum of the generator, and present some examples.

Submitted May 18, 1998. Published October 9, 1998.
Math Subject Classification: 35K57, 35B35, 35B65.
Key Words: reaction-diffusion systems, analytic semigroup, exponential decay, global attractor.

Show me the PDF file (129 KB), TEX file, and other files for this article.

Luiz Augusto F. de Oliveira
Instituto de Matematica e Estatistica
Universidade de Sao Paulo
Sao Paulo, SP 05508-900, Brazil
e-mail: luizaug@ime.usp.br

Return to the EJDE home page